MAUDE Adverse Event Report: SPINE WAVE, INC. STAXX XD; SPINAL VERTEBRAL BODY REPLACEMENT

SPINE WAVE, INC. STAXX XD; SPINAL VERTEBRAL BODY REPLACEMENT
Catalog Number 11-1580
Health Effect - Clinical Code No Information (3190)
Date of Event 08/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not explanted.Only a portion of the device was returned for evaluation.The results of our investigation are pending.We will update this report upon completion of the investigation.
 
Event or Problem Description
A reoperation was performed to remove a portion of the construct that had migrated post-operatively.The surgery was successfully performed.

Brand Name
STAXX XD
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key7866509
Report Number3004638600-2018-00015
Device Sequence Number1938728
Product Code MQP
UDI-Device Identifier10840642100228
UDI-Public10840642100228
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K142996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2021
Device Catalogue Number11-1580
Device Lot Number274R03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;